# SDR DL76L002187

- Difficulty date: November 7, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 12,903 hours, 2,034 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650931
- Part serial: 94082389
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

F/O FMS CDU INTERMITTENT DURING FLIGHT.  REPLACED FMS CDU.  SYSTEM OPS NORMAL.                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                     ETOPS CATEGORY ''E'': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
